Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A series of rational surfaces


Author: A. R. Williams
Journal: Bull. Amer. Math. Soc. 36 (1930), 735-742
DOI: https://doi.org/10.1090/S0002-9904-1930-05050-8
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 6 (1928), 761--770
MathSciNet review: 1562044
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05050-8

American Mathematical Society